Anabolics
Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    thirdeyeopen7 is offline New Member
    Join Date
    Apr 2005
    Posts
    49

    red spot from prop injection

    hey, im getting red spots, about the size of a silver dollar, a day or two after my prop injections, in the location of the injection. has anyone else ever experienced this? they hurt, but the pain was expected. havent ever read anything about red rash/spots though.

  2. #2
    Gear's Avatar
    Gear is offline HGH/IGF/Insulin Forum ~ AR-Hall of Famer
    Join Date
    Jul 2003
    Posts
    7,795
    It happens sometimes. BA in the substance can cause that, and depending on the person everybody reacts different. It has happend to me a few times, it's normal.

    -Gear

  3. #3
    Latin's Avatar
    Latin is offline Associate Member
    Join Date
    Nov 2003
    Location
    Sweden
    Posts
    317
    It happens to me aswell sometimes.. im in week 3 now with prop/tren ed injects...
    sometimes i get a red rash over the skin where the muscle is.
    But it goes away after a few days.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •